# SDR 07FDEA00382

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 50797872
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OW EMERGENCY EXIT HATCH 5 EACH SEAL ANGLES ARE CORRODED BLENDED 4 EACH SEAL ANGLES AND FOUND WITHIN LIMITS AND TREATED AND PRIMED.  REMOVED AND REPLACED 1 EACH SEAL ANGLE REF SRM 51-10-6 PAGE 2, SRM 51-30-2 PAGE 2 AND SRM 51-10-1 PAGE 7.
